Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burnt skin after using bleaching cream. Recurring pimples. Need permanent cure

I have used bleaching cream and then my skin burnt. after that i take some medicine and it recovered after some time. but as a result of it, now i am having pimples continuoslly. there is no stop for getting pimples. So can you please tell me any medicine for that?
Also i heard that using bleaching cream may cause to skin cancers. Am i have that kind of risk?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
YOu need not to worry about skin cancer as it not occur after few application.
but in future please do not apply any bleaching agent.
for pimple you can apply clindamycin gel on face twice a day.
you may need to take antibiotic medicine.
it is better to consult dermatologist for proper treatment plan
avoid scratching or popping the lesion .
i hope i answered your query
Answered: Sat, 20 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor